# SDR DALA2024101109995

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION DAMAGES WERE FOUND AFFECTING THE IB AND OB AL PLATES AT TRACK #2 LEVEL, RIB 9, BEARING HOUSING AREA.CORRECTIVE ACTION: COMPLIED WITH ER/A 621041-14. (0602573)
